# SDR SWAA2022040490280

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 65,600 hours, 38,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY FLASHLIGHTS INOP. ALL NOT BLINKING. / [01] REMOVED AND REPLACED 4 EACH BATTERIES REF AMM 25-64-00
